# SDR SWAA2013053016626

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 34,111 hours, 22,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 851677
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT BROKEN AT ROW 10.  SECURED LIGHT IAW SIP.
